Title
Local compactness in approach spaces: part 1 Local compactness in approach spaces: part 1
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Orlando, Fla ,
Source (journal)
International journal of mathematics and mathematical sciences. - Orlando, Fla
Volume/pages
21(1998) , p. 429-438
ISSN
0161-1712
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Full text (open access)
https://repository.uantwerpen.be/docman/irua/83c2a8/8179.pdf
Handle